# SDR AALA201812199011

- Difficulty date: November 12, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112307201
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND ON THE INTERCOSTAL FITTING AT FRAME 16.    REPLACED THE INTERCOSTAL FITTING IAW SRM 51-72-11, AND DWG D53112300.
